MathSciNet Relay Station
MathSciNet bibliographic data
MR1487328 (99j:70014) 70F07 (58F05)
McCord, Christopher K. Bifurcations of the Hill's region in the three body problem. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2135–2142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement